Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking bisapropol half tablet. Suffered sinus tachycardia. Missed few doses. Worried about attack. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
I am taking bisapropol half tablet 1.25 per day, I have suffered sinus tachycardia (tested by 24hour monitoring) started because of stress, however gp would like me to start to reduce doseage and has suggested I start in first month 1 dose every other day, then a month of 3 times weekly, then 1 month of twice weekly, then 1 month once weekly. My concerns are that on the rare occasion that I forgot my dose for half a day my heart rate went straight back up as I am very sensitive to medication. Would I be best rather than missing days initially having a quarter dose on alternate days, as I am worried about getting an angina attack, which I had once prior to medication. I'd be grateful for a second opinion.
Posted Sun, 18 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 5 hours later
Hi friend,
Welcome to Health Care Magic

It is generally and can safely be withdrawn over a period of 7 to 10 days!...
The half life is about half a day / Your dose is already very small / there may not be a problem either way...
Halving the dose for the first few days and then alternate days is appropriate / there should not be a problem.

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor